See Alike in...

Alike App

Browser

ifly4fun

855d

Hi everyone! Has anyone’s anxiety started from the consumption of a drug? My awful anxiety started three weeks ago when I took an edible :( every day since then has been difficult, though slowly getting better. And does anyone have symptoms that materialize mainly in the stomach area? Feels like there’s a large rock in my stomach/diaphragm, with lots of heaviness and tension.

Top reply
    • wheelsareround

      855d

      not a personal experience as i don’t really use drugs but this happened to a friend of mine and she was deeply affected for a good while. you’re not alone and you will be ok 💕

    • ifly4fun

      855d

      Thank you! I’ll definitely look into options, best of luck to you too!

    • ifly4fun

      855d

      Thank you! Do you know how long she was affected for?

    • wheelsareround

      855d

      not a personal experience as i don’t really use drugs but this happened to a friend of mine and she was deeply affected for a good while. you’re not alone and you will be ok 💕

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion